# SDR SWAA2021112938126

- Difficulty date: October 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 651FB ON SUPPORT AT RT WING ; 2021-487955 / [01] REPLACED ACCESS PANEL 651FB ON SUPPORT AT RT WING IAW B737-700 SRM 51-40-02-0G-0; [02] REPLACED ACCESS PANEL 651FB ON SUPPORT AT RT WING IAW B737-700 SRM 51-40-02-0G-0 COMPLETED TASK.
